Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 126, NWS Indianapolis, IN

September 4, 2015Montgomery County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 4, 2015, 7:39 PM EDT for Montgomery County, Putnam County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2015, 7:39 PM EDT (23:39 UTC)
Expired
Sep 4, 2015, 8:15 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 60 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WUUS53 KIND 042339
SVRIND
INC107-133-050015-
/O.NEW.KIND.SV.W.0126.150904T2339Z-150905T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 815 PM EDT

* AT 738 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LADOGA...ROACHDALE...NEW MARKET...WAVELAND...RUSSELLVILLE...
  CARPENTERSVILLE AND SHADES STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4004 8695 3988 8669 3985 8669 3971 8701
      3987 8701 3987 8707 3994 8709
TIME...MOT...LOC 2338Z 325DEG 12KT 3991 8700 

HAIL...1.00IN
WIND...60MPH
 
$$

TDUD
2 follow-up statements
522 
WWUS53 KIND 042352
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT FRI SEP 4 2015

INC107-133-050015-
/O.CON.KIND.SV.W.0126.000000T0000Z-150905T0015Z/
PUTNAM IN-MONTGOMERY IN-
752 PM EDT FRI SEP 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN PUTNAM AND SOUTHERN MONTGOMERY COUNTIES...

AT 751 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CRAWFORDSVILLE...MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LADOGA...ROACHDALE...NEW MARKET...WAVELAND...RUSSELLVILLE...
CARPENTERSVILLE AND SHADES STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4004 8695 3988 8669 3985 8669 3971 8701
      3987 8701 3987 8707 3994 8709
TIME...MOT...LOC 2351Z 323DEG 10KT 3989 8698 

HAIL...1.00IN
WIND...60MPH
 
$$

TDUD
505 
WWUS53 KIND 050006
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT FRI SEP 4 2015

INC107-133-050016-
/O.EXP.KIND.SV.W.0126.000000T0000Z-150905T0015Z/
PUTNAM IN-MONTGOMERY IN-
806 PM EDT FRI SEP 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM AND
SOUTHERN MONTGOMERY COUNTIES WILL EXPIRE AT 815 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4004 8695 3988 8669 3985 8669 3971 8701
      3987 8701 3987 8707 3994 8709
TIME...MOT...LOC 0005Z 325DEG 12KT 3989 8698 

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 7:00 PM EDT, 39 minutes earlier.

Area forecast discussion, Sep 4, 7:00 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT FRI SEP 4 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 127 PM EDT FRI SEP 4 2015

WEAK BUT HOT HIGH PRESSURE IN PLACE OVER THE OHIO VALLEY WILL
PROVIDE WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND.
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON
THROUGH THE WEEKEND...HOWEVER MOST AREAS WILL REMAIN DRY...HOT
AND HUMID.

A WEAK COOL FRONT IS EXPECTED TO PASS ACROSS THE AREA ON MONDAY
NIGHT AND THIS WILL BRING SOME RELIEF TO THE HEAT AND HUMIDITY
DURING THE NEXT WORK WEEK.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 127 PM EDT FRI SEP 4 2015

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS WEAK BUT BROAD AND
POORLY ORGANIZED HIGH PRESSURE IN PLACE ACROSS APPALACHIA AND THE
OHIO VALLEY. WATER VAPOR IMAGERY SHOWS A STRONG RIDGE IN PLACE
ALOFT ACROSS THE EASTERN UNITED STATES...HOWEVER A WEAK UPPER LOW
WAS CUT OFF FROM THE FLOW ALOFT OVER MICHIGAN. DEW POINT TEMPS
REMAINED RATHER HUMID ACROSS THE REGION IN THE UPPER 60S AND LOWER
70S.

MAIN FORECAST ISSUE FOR TONIGHT WILL BE POPS. GFS AND NAM CONTINUE
TO SUGGEST THE CUT OFF LOW ALOFT WILL RETROGRADE AND SAG SOUTH
SOMEWHAT INTO NORTHERN INDIANA OVERNIGHT. TIME HEIGHTS ONLY SHOW
LOWER LEVEL MOISTURE AVAILABLE...REPRESENTING THE VERY HIGH
SURFACE DEW POINTS. FORECAST SOUNDINGS CONTINUE TO SHOW A
RELATIVELY DRY COLUMN WITH CONDITIONS ONLY FAVORABLE FOR DIURNAL
CONVECTION DURING THE EARLY EVENING. RAPID REFRESH APPEARS A BIT
OVERDONE WITH EXPECTED CONVECTION THIS AFTERNOON...SHOWING
WIDESPREAD COVERAGE. GIVEN THE RECENT TRENDS AND THE LACK OF
ONGOING PRECIP WILL TREND BEARISH ON POPS. WILL BE UNABLE TO RULE
OUT SOME LOW POP CHANCES EARLY THIS EVENING...PARTICULARLY ACROSS
THE NORTH...BUT WILL ATTEMPT TO TREND TOWARD A DRY A DRY FORECAST
OVERNIGHT.

AS FOR TEMPS...THERE CONTINUES TO BE LITTLE CHANGE IN THE OVERALL
PATTERN. WILL STICK CLOSE TO PERSISTENCE. AGAIN WITH LIGHT
WINDS...MOSTLY CLEAR SKIES AND VERY LOW DEW POINT DEPRESSIONS
EXPECTED...FAVORABLE CONDITIONS WILL EXIST FOR FOG. THUS WILL
CONTINUE WITH PATCHY FOG MENTION...PARTICULARLY AWAY THE THE URBAN
HEAT ISLAND.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 127 PM EDT FRI SEP 4 2015

MODELS REMAIN IN PRETTY GOOD AGREEMENT DURING THIS PERIOD AND WILL
USE A BLEND. UPPER FLOW REMAINS HIGHLY AMPLIFIED THROUGH MONDAY
WITH A STRONG RIDGE IN PLACE ACROSS THE GREAT LAKES AND THE OHIO
VALLEY. MEANWHILE AT THE SURFACE THE WEAK AND POORLY ORGANIZED
HIGH PRESSURE SYSTEM REMAINS IN PLACE...PROVIDING WEAK SOUTHERLY
FLOW AND VERY MOIST DEW POINTS IN THE UPPER 60S AND LOW 70S.
LITTLE CHANGE IN THE OVERALL PATTERN IS EXPECTED DURING THIS
PERIOD AND WILL CONTINUE WITH A PERSISTENCE TYPE FORECAST THROUGH
THE PERIOD. FORECAST SOUNDINGS CONTINUE TO SUGGEST PLENTIFUL LOWER
LEVEL MOISTURE WITH DRY AIR ALOFT AND NO LIFT. EACH DAY FORECAST
SOUNDINGS SHOW CONVECTIVE TEMPS IN THE UPPER 80S TO AROUND
90...WITH CAPE DIMINISHING EACH DAY...FALLING FROM AROUND 2000
J/KG ON SATURDAY TO NEAR 1200 J/KG ON MONDAY. WITH LITTLE SUPPORT
IN THE AREA...ONLY CHANCES FOR PRECIP WILL BE DUE TO DIURNAL
HEATING. AS THE HEAT BUILDS THROUGH THE WEEKEND...EVEN THAT WILL
DIMINISH SOME AS CAPE LESSENS. THUS WILL PROBABLY NEED EVERY LOW
POPS ON AT LEAST SATURDAY TO COVER FOR THE ISOLATED POP UP
SHOWER...BUT MAY BE ABLE TO TREND TOWARD A DRY FORECAST ON SUNDAY
AND MONDAY DEPENDING UPON COLLABORATION.

AS FOR TEMPS...THICKNESSES AND 850MB TEMPS APPEAR RATHER STEADY
STATE THROUGH THE PERIOD. THUS WILL TREND TOWARD A PERSISTENCE
TYPE FORECAST FRO HIGHS AND LOWS. MAVMOS LOOKS TO HAVE A PRETTY
GOOD HANDLE ON THAT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 215 PM EDT FRI SEP 4 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

AN UPPER RIDGE WILL FLATTEN OUT AND ALLOW UPPER TROUGHING TO BUILD
INTO THE EASTERN USA. THIS WILL RESULT IN CHANCES FOR RAIN AND A
COOLING TREND DURING THE LONG TERM.

A COLD FRONT WILL GRADUALLY WORK ITS WAY THROUGH THE AREA DURING THE
LONG TERM. THE RESULT WILL BE CHANCES FOR RAIN MONDAY NIGHT THROUGH
THURSDAY...WITH BEST CHANCES TUESDAY NIGHT INTO WEDNESDAY.

HIGH TEMPERATURES WILL START OUT IN THE UPPER 80S ON TUESDAY BUT END
UP IN THE 70S THURSDAY AND FRIDAY.

&&

.AVIATION /DISCUSSION FOR THE 050000Z TAF ISSUANCE/...
ISSUED AT 700 PM EDT FRI SEP 4 2015

WOULD NOT RULE OUT THUNDERSTORMS EARLY...HOWEVER LOSS OF SUNSHINE
SHOULD END THAT THREAT AFTER 02Z. BASED ON RADAR TRENDS...IND AND
LAF WOULD BE THE MOST LIKELY SPOTS TO SEE A THUNDERSTORM. WILL MAKE
A LAST MINUTE DECISION IF IT LOOKS LIKE WE ARE ABLE TO CONFIDENTLY
TIME ON STORM IN AT ONE OF THOSE LOCALES.

OTHERWISE...VFR SKY CONDITIONS WITH DECREASING CLOUD COVER AND VERY
LIGHT TO CALM WINDS. FOG HAS BEEN SEEMINGLY HARD TO PIN DOWN THE
LAST FEW DAYS IN THIS STAGNANT MUGGY AIRMASS. EACH OVERNIGHT AND
MORNING...THE SMALLER AIRPORTS HAVE TRADED OFF WHICH ONE OR ONES HAS
THE WORST VISIBILITY. BUT IN GENERAL...MVFR CONDITIONS WERE COMMON
AT OR SHORTLY AFTER 06Z AND THROUGH 13Z WITH BRIEF IFR OR
WORSE...MAINLY FROM 08Z-11Z.

AGAIN...CAN NOT RULE OUT A THUNDERSTORM OR TWO TOMORROW AT IND AND
LAF AS AN UPPER WAVE DRIFTS SOUTHEAST OVER CENTRAL INDIANA AND
INTERACTS WITH THE WARM...MOIST AND UNSTABLE ATMOSPHERE.
HOWEVER...COVERAGE EXPECTED TO BE TOO LOW TO INCLUDE IN THE TAFS.
SHOULD ONCE AGAIN SEE SCATTERED TO BROKEN AFTERNOON DIURNAL CU.
WINDS WILL BE SOUTHWEST 6 KNOTS OR LESS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....50
AVIATION...MK
Hazardous weather outlook, Sep 4, 6:55 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS
655 PM EDT FRI SEP 4 2015

INZ021-028>031-035>049-051>057-060>065-067>072-052300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
655 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH
LATE EVENING. A FEW STORMS MAY PRODUCE CLOUD TO GROUND
LIGHTNING...GUSTY WINDS AND SMALL HAIL. HOWEVER WE ARE NOT
EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME.

HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL.

TIMING: THROUGH LATE EVENING.

DISCUSSION: A VERY WARM AND HUMID AIRMASS WILL REMAIN ACROSS THE
REGION THROUGH LABOR DAY. SHOWERS AND THUNDERSTORMS SHOULD TAPER
OFF BY LATE EVENING WITH LOSS OF HEATING. THEY HAVE WEAKENED OVER
THE LAST FEW HOURS...BUT ISOLATED SEVERE CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: A FEW LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS
WILL BE POSSIBLE THROUGH LABOR DAY. THUNDERSTORM CHANCES WILL
INCREASE THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS ARE
POSSIBLE BEGINNING EARLY NEXT WEEK...HOWEVER WE ARE NOT EXPECTING
ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME.

DISCUSSION: A BROAD UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN
OVER THE MISSISSIPPI VALLEY. THE COMBINATION OF A VERY WARM AND
HUMID AIRMASS AND A COUPLE OF WEAK UPPER DISTURBANCES WILL PRODUCE
A FEW AFTERNOON THUNDERSTORMS THROUGH THIS WEEKEND. A COLD FRONT
WILL MOVE INTO CENTRAL INDIANA BY THE MIDDLE OF NEXT WEEK. THIS
WILL RESULT IN A BETTER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Sep 4, 6:01 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
601 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             2 NNW SPRING LAKE       39.80N  85.87W
09/04/2015  E0.88 INCH       HANCOCK            IN   PUBLIC

            TIME ESTIMATED

0535 PM     TSTM WND GST     2 NNW SPRING LAKE       39.80N  85.87W
09/04/2015  E60 MPH          HANCOCK            IN   PUBLIC

            TIME ESTIMATED

&&

BHH
Local storm report, Sep 4, 6:22 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 N GREENFIELD          39.84N  85.77W
09/04/2015  E70 MPH          HANCOCK            IN   LAW ENFORCEMENT

            WINDS ESTIMATED AT 60 TO 70 MPH. EVENT TIME IS
            APPROXIMATE.

&&

BHH
Local storm report, Sep 4, 6:29 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     3 NNE SPRING LAKE       39.82N  85.83W
09/04/2015                   HANCOCK            IN   LAW ENFORCEMENT

            TREES AND OR UTILITY LINES DOWN. ONE OF MULTIPLE
            LOCATIONS. EVENT TIME IS APPROXIMATE.

&&

BHH
Local storm report, Sep 4, 7:12 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND GST     6 E GREENFIELD          39.79N  85.66W
09/04/2015  M52 MPH          HANCOCK            IN   TRAINED SPOTTER

            LOCATED AT US 40 AND 400 WEST

&&

BHH
Local storm report, Sep 4, 7:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             BEECH GROVE             39.72N  86.09W
09/04/2015  E0.70 INCH       MARION             IN   TRAINED SPOTTER

            NEAR RAYMOND AND EMERSON. DURATION 5 MIINUTES.

&&

BHH
Local storm report, Sep 4, 7:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             BEECH GROVE             39.72N  86.09W
09/04/2015  E0.70 INCH       MARION             IN   TRAINED SPOTTER

            NEAR RAYMOND AND EMERSON. DURATION 5 MINUTES.

&&

CORRECTED REMARKS

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 3:25 PM EDTSevere Thunderstorm WarningINDCarroll50 min
Sep 4, 4:01 PM EDTAreal Flood AdvisoryINDCarroll3 hr
Sep 4, 4:36 PM EDTFlash Flood WarningINDCarroll3 hr
Sep 4, 4:46 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe29 min
Sep 4, 5:14 PM EDTAreal Flood AdvisoryINDHancock3 hr
Sep 4, 5:35 PM EDTSpecial Weather StatementINDHancock40 min
Sep 4, 5:42 PM EDTSpecial Weather StatementINDDelaware48 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.